Jump to content

Anyone else sudden loss of engorgement, pelvic floor drop, bowel function and bladder and loss muscle wall and muscle accross body?


Recommended Posts

Med reaction burned through body and took out ANS and then caused denervation of bowel bladder gun now lost miscle tissue in vagina. Anyone know what this is? Steroids helping pass stool so neuro thinks ivig could work but confused when he says nerves could come back,,can vaginal wall tissue or rectal muscle just grow back? Anyone else had a normal pelvic floor get floxed or poisoned or some insult and suddenly have atropy or loss of function places? Particuarly anyone with vaginal or penile changes? It even stopped my periods. Confused on where soft tissue and muscle went. Its like my body ate it. During the rapid wasting of muscle and fat after drinking it i had burning up arms back mouth throat down through vagina everywhere..I feel its toxicity and ans got taken out while still on the med. MD thinks damage would have stopped after med stopped but like i said what if all the nerve damage already happened in the 8 days of the med and the tissue loss was was the fall out? I wonder if the toxin (s) are still in me or if it really was an autoimmune response and ofcourse ANS damage. I have pots plus bowel bladder gyn issues.... Anyone?

Link to post
Share on other sites

@MissyB I'm sorry you are going through this. I don't have any of these problems, but I have read about it previously on this site - not exactly the same, but similar. Use the search function at the top and search 'fecal incontinence'. See if that helps you at all. Not sure if any of those people are still on this site, but you might be able to contact them. 

I'm sorry I can't help you more.

Kim

Link to post
Share on other sites

Missy, what med was it? Are you talking steroids?

I too developed rapid onset issues like you and have been going on and on for two years to my neurologist. Every muscle test and nerve comes back clear. 

The other thing I have researched is called lipoatrophy. Have you heard of this? Its wasting of fat cells due to either metabolic processes or it can come with autoimmunity sometimes apparently. Patients treated for hiv can also get it. 

I have no idea how to test for this. I asked my neuro if there is a lipoatrophy person who could check this for me but no there doesn't appear to be such a person in the UK.

Do you have another health issue that you are aware of or anything before this started 

 

Link to post
Share on other sites
1 hour ago, KiminOrlando said:

@MissyB I'm sorry you are going through this. I don't have any of these problems, but I have read about it previously on this site - not exactly the same, but similar. Use the search function at the top and search 'fecal incontinence'. See if that helps you at all. Not sure if any of those people are still on this site, but you might be able to contact them. 

I'm sorry I can't help you more.

Kim

Thanks Kim 

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...